# SDR ALG2004F00024

- Difficulty date: May 15, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N860AL
- Make and model: Skrsky S76C
- Aircraft serial: 760527
- Engine: Tmeca ARRIEL1S1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING LANDING GEAR AFTER TAKEOFF THE RED GEAR UNLOCKED LIGHT CAME ON.  RECYCLED GEAR WITH SAME AFFECT.  RETURNED TO GNO WITH GEAR LOCKED IN THE DOWN POSITION.  MAINTENANCE INSPECTED LANDING GEAR FOUND WEIGHT ON WHEEL SWITCH BRACKET SLIGHTLY OUT OF AFJUSTMENT, ADJUSTED BRACKET AS REQUIRED.
